# SDR GTIA2017052801950

- Difficulty date: May 28, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: N4592
- Aircraft time: 25,186 hours, 11,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ARMS DOOR L1 BUT ECAM & COMPUTERS FOR FA SCREEN DO NOT SHOW ARMED. CLEAN BAR FITTING AND READJUSTED BAR ON L1 DOOR AS PER AMM 25-62-44, OPS CK GOOD.
